Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 5, 2016, 3:14 PM CST. It took effect at Mar 6, 2016, 9:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2016, 3:14 PM CST (21:14 UTC)
- In effect from
- Mar 6, 2016, 9:00 AM CST
- Expired
- Mar 7, 2016, 3:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
244 WHUS73 KGRB 052114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST SAT MAR 5 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY... .AN APPROACHING LOW PRESSURE SYSTEM TO WEST AND A DEPARTING HIGH PRESSURE TO THE EAST...WILL GENERATE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES SUNDAY. SOUTH WINDS TO 30 KTS AND BUILDING WAVES ARE EXPECTED SUNDAY. LMZ541>543-060515- /O.NEW.KGRB.SC.Y.0020.160306T1500Z-160307T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 314 PM CST SAT MAR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY. * WINDS...SOUTH WINDS TO 30 KTS ARE EXPECTED...WITH A FEW GUSTS TO 35 KTS BY SUNDAY AFTERNOON AND EVENING. * WAVES...WILL BUILD TO 6 TO 9 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
665 WHUS73 KGRB 060320 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST SAT MAR 5 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY... .AN APPROACHING LOW PRESSURE SYSTEM TO WEST AND A DEPARTING HIGH PRESSURE TO THE EAST...WILL GENERATE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES SUNDAY. SOUTH WINDS TO 30 KTS AND BUILDING WAVES ARE EXPECTED SUNDAY. LMZ541>543-061130- /O.CON.KGRB.SC.Y.0020.160306T1500Z-160307T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 920 PM CST SAT MAR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY... * WINDS...SOUTH WINDS TO 30 KTS ARE EXPECTED...WITH A FEW GUSTS TO 35 KTS BY SUNDAY AFTERNOON AND EVENING. * WAVES...WILL BUILD TO 6 TO 9 FT BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
135 WHUS73 KGRB 060909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 AM CST SUN MAR 6 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY... .AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST AND HIGH PRESSURE DEPARTING TO THE EAST WILL GENERATE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES TODAY INTO TONIGHT...RESULTING IN WINDY CONDITIONS. WINDS WILL BEGIN TO DECREASE TONIGHT...BUT WAVES WILL TAKE LONGER TO SUBSIDE TO DUE SOUTHERLY FLOW OVER THE LENGTH OF LAKE MICHIGAN. LMZ541>543-061715- /O.CON.KGRB.SC.Y.0020.160306T1500Z-160307T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 309 AM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST MONDAY... * WINDS...SOUTH WINDS TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES WILL BUILD TO 5 TO 9 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
599 WHUS73 KGRB 061646 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1046 AM CST SUN MAR 6 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY... .AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST AND HIGH PRESSURE DEPARTING TO THE EAST WILL GENERATE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES TODAY INTO TONIGHT... RESULTING IN WINDY CONDITIONS. WINDS WILL BEGIN TO DECREASE TONIGHT...BUT WAVES WILL TAKE LONGER TO SUBSIDE TO DUE SOUTHERLY FLOW OVER THE LENGTH OF LAKE MICHIGAN. LMZ541>543-070100- /O.CON.KGRB.SC.Y.0020.000000T0000Z-160307T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1046 AM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...SOUTH WINDS TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES WILL BUILD TO 5 TO 9 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS73 KGRB 062137 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CST SUN MAR 6 2016 ...GUSTY WINDS AND BUILDING WAVES WILL CONTINUE... .AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST AND HIGH PRESSURE DEPARTING TO THE EAST WILL GENERATE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES INTO TONIGHT...RESULTING IN WINDY CONDITIONS. WINDS WILL BEGIN TO DECREASE AFTER MIDNIGHT...BUT WAVES WILL TAKE LONGER TO SUBSIDE TO DUE SOUTHERLY FLOW OVER THE LENGTH OF LAKE MICHIGAN. LMZ541>543-070545- /O.CON.KGRB.SC.Y.0020.000000T0000Z-160307T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 PM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...SOUTH WINDS TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS ARE EXPECTED FOR TONIGHT. WINDS WILL VEER SOUTHWEST AND SLOWLY DECREASE TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES...WAVES OF 6 TO 9 FT...WILL SUBSIDE TO 4 TO 7 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
081 WHUS73 KGRB 070329 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CST SUN MAR 6 2016 ...GUSTY WINDS AND HIGH WAVES WILL SLOWLY SUBSIDE... .GUSTY SOUTH WINDS WILL SLOWLY EASE...AS THE TIGHTEST PRESSURE GRADIENT SHIFTS EAST. HOWEVER...WAVES WILL TAKE LONGER TO SUBSIDE TO DUE SOUTHERLY FLOW OVER THE LENGTH OF LAKE MICHIGAN. LMZ541>543-070900- /O.CON.KGRB.SC.Y.0020.000000T0000Z-160307T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 929 PM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS...SOUTH WINDS 15 TO 25 KTS EARLY...WILL VEER SOUTHWEST AND EASE TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES...WAVES OF 5 TO 8 FT...WILL SUBSIDE TO 3 TO 5 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:11 PM CST, 3 minutes earlier.
Area forecast discussion, Mar 5, 3:11 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST SAT MAR 5 2016 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 311 PM CST SAT MAR 5 2016 FLOW ALOFT BECOMES MORE ZONAL IN THE SHORT TERM...AS A SURFACE LOW AND MID LEVEL TROUGH CONTINUE TO MOVE AWAY FROM WISCONSIN. SKIES REMAINED CLOUDY THROUGH EARLY THIS AFTERNOON AS A SURFACE RIDGE MOVED INTO THE STATE AND LOW LEVEL MOISTURE REMAINED IN PLACE. MODELS EVENTUALLY HAVE DECREASING 925MB RH BUT THE 12Z ECMWF WAS FASTER WITH THE DRIER AIR THAN THE 12Z NAM OR 12Z GFS. HAVE CLEARING HOLDING OFF UNTIL TONIGHT...THEN HIGH CLOUDS START TO MOVE IN LATE TONIGHT/SUNDAY MORNING. WARM ADVECTION COMBINED WITH A MID LEVEL SHORT WAVE WILL BRING A SLIGHT CHANCE FOR SHOWERS TO MUCH OF THE AREA SUNDAY AFTERNOON. MID LEVEL LAPSE RATES BECOME RATHER STEEP SO...ALTHOUGH NOT IN THE GRIDS RIGHT NOW...THUNDER CANNOT BE RULED OUT AND SPC HAS GENERAL THUNDER FOR PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN IN THEIR DAY 2 OUTLOOK. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 311 PM CST SAT MAR 5 2016 THE BIG STORY FOR THE LONG TERM WILL BE THE EVOLUTION OF A HIGHLY AMPLIFIED TROUGH/CUTOFF LOW OVER TEXAS. THIS HAS MUCH MORE IMPACT FOR THE GULF COAST AND MID-SOUTH...WITH LESS CONCERN FOR US AS THE MOST SIGNIFICANT MOISTURE TRANSPORT APPEARS TO GET BLUNTED OFF TO THE EAST BEFORE REACHING OUR AREA. STILL...AS SHORTWAVE TROUGHS COME OUR WAY AND INTERACT WITH NORTHERN STREAM ACTIVITY WILL INFLUENCE OUR PRECIPITATION CHANCES AS WELL. THESE INFLUENCES MAY PLAY OUT ON A SCALE TOO SUBTLE TO CONFIDENTLY FORECAST AT THIS RANGE. HOWEVER...THE HIGHLY AMPLIFIED PATTERN SHOULD PROVIDE MORE CONFIDENCE IN TEMPERATURE FORECASTS WHERE THE STORY OF THE WEEK WILL BE TEMPERATURES ABOVE SEASONAL AVERAGES. SUNDAY NIGHT THROUGH MONDAY... VERY MERIDIONAL FLOW ON THE BACKSIDE OF RIDGING ALOFT SHOULD HELP PUMP WARMER AIR INTO THE REGION. ALONG WITH SOME ISENTROPIC LIFT ON THE UPGLIDE...THERE'S AT LEAST A SLIGHT CHANCE FOR DRIZZLE OR LIGHT RAIN SHOWERS FOR THE SOUTHERN BULK OF THE AREA. BARRING THAT...WITH THE STRONG WARM AIR ADVECTION KEEPING LOWS IN THE MIDDLE TO UPPER 30S OVER MELTING SNOWPACK...CONTINUED THE MENTION FOR PATCHY FOG. THIS MAY NOT BE QUITE AS MUCH OF A CONCERN FOR AREAS THAT JUST RENEWED THEIR SNOWCOVER LAST NIGHT. INDEED...AS I LOOK OUT THE WINDOW...ALREADY SEE GRASS PEEKING OUT THROUGH THE SNOW. BUT FOR AREAS WITH MORE SIGNIFICANT SNOWPACK...THIS MAY BE A STRONGER POSSIBILITY. AS THE TROUGH ALOFT CONTINUES TO MARCH SLOWLY EASTWARD...AND A SURFACE CYCLONE BEGINS TO TAKE SHAPE ON THE LEE OF THE ROCKIES...WE MAY SEE A SMALL UPTICK IN RAIN CHANCES AS MONDAY GROWS OLDER. THOUGH I THINK THINGS ARE MORE LIKELY TO HOLD OFF UNTIL LATER...THE EMERGENCE OF CYCLONIC VORTICITY ADVECTION AT THE MIDLEVELS AND THE EMERGENCE OF AN UPPER JET STREAK WITH A LEFT EXIT IN OUR VICINITY IS TELLING ME THERE'S A CHANCE. MORE CERTAIN IS CONTINUED WARM AIR ADVECTION AND TEMPERATURES APPROACHING 50 DEGREES ACROSS THE AREA. OUR WARM BAND JUST WEST AND NORTH OF THE FOX VALLEY SEEMS CERTAIN TO EXCEED 50. MONDAY NIGHT THROUGH WEDNESDAY... THE SURFACE LOW DRAWS NEARER THE AREA AND A CUTOFF LOW OVER TEXAS OR NORTHERN MEXICO LOOKS TO GIVE US A CONTINUED CONNECTION TO THE GULF. EXPECT PRECIP CHANCES TO CONTINUE THEIR UPWARD TREND THROUGH MONDAY NIGHT. INDICATIONS OF SOME INSTABILITY COULD ALSO MEAN SOME RUMBLES OF THUNDER AS WELL. AT THE SAME TIME...850-500 FLOW WILL START TO VEER AND TILT THAT MOISTURE PLUME AWAY FROM THE AREA. THE RESULT SHOULD BE ENOUGH TO GIVE US OUR BEST POPS OF THE PERIOD SO FAR...BUT SHOULD LIMIT INTENSITY SOMEWHAT. IF THE RAIN IS CONTINUOUS ENOUGH...TOTALS ON THE ORDER OF HALF AN INCH ARE POSSIBLE. IF THE GROUND REMAINS FROZEN...THIS COULD MANAGE TO CREATE SOME HYDROLOGIC ISSUES...BUT IT IS TOO EARLY YET TO BE CONFIDENT IN THAT TYPE OF IMPACT. TUESDAY SHOULD LOOK TO BE EVEN WARMER...AND IT WOULD NOT BE OUT OF THE QUESTION FOR WARM SPOTS LIKE WAUTOMA AND WAUPACA TO THREATEN 60 DEGREES. THOUGH TEMPERATURES CONTINUE ABOVE NORMAL...THE TIMING OF THE COLD FRONTAL PASSAGE WITH THE END OF PRECIPITATION COULD INTRODUCE QUESTIONS ABOUT PRECIPITATION TYPE IN THE FAR NORTH LATE TUESDAY NIGHT. IF COLDER AIR ADVECTS IN QUICKLY ENOUGH...THAT COULD COOL THE COLUMN ENOUGH TO INTRODUCE A MIX OR CHANGEOVER TO LIGHT SNOW IN NORTH CENTRAL WISCONSIN BEFORE THE FAUCET GETS SHUT OFF. FARTHER SOUTH AND EAST...EXPECT THIS TO BE LESS OF AN ISSUE WITH RAIN ENDING BEFORE SUFFICIENT COLD AIR MOVES IN. THIS COLDER AIR SHOULD HACK HIGHS ON WEDNESDAY DOWN A GOOD TEN DEGREES FROM TUESDAY. STILL...THE RESULT IS CONTINUED ABOVE NORMAL TEMPERATURES. ONE CAVEAT HERE - SHOULD THE FRONT PROGRESS THROUGH THE AREA A LITTLE MORE SLOWLY...THE FORECAST IN THE SOUTHEAST MAY BE TOO COOL AS THE INFLUX OF COLDER AIR GETS HELD UP. THIS SEEMS MOST APPARENT IN THE EURO...WITH GFS AND GEM MORE PROGRESSIVE. IN DEFERENCE TO THIS POTENTIAL...HAVE ALSO KEPT LINGERING SLIGHT POPS IN THE SOUTHEAST...AND EVEN A CHANCE FOR A RAIN-SNOW MIX LATE WEDNESDAY NIGHT. HOPE THAT AS WE COME INTO A CLOSER RANGE ON THIS FRONT...FUTURE SHIFTS WILL BE ABLE TO TIGHTEN THE TIMING UP BETTER. THURSDAY AND BEYOND... TEMPERATURES THURSDAY LOOK TO BE SIMILAR TO WEDNESDAY WITH DRY WEATHER...THEN WARMING AGAIN AS A WEAK RIDGE DRIFTS ACROSS THE GREAT LAKES. AT THE END OF THE WEEK...GUIDANCE FINALLY NUDGES THAT CUTOFF LOW OVER TEXAS OUT OF THE AREA. GREAT SPREAD IN THE GUIDANCE AS TO HOW THIS OCCURS. THE GFS LIFTS THE OLD MIDLEVEL VORT MAX UP TO THE NORTHEAST STRAIGHT INTO OUR AREA AND BRINGS SOME MORE SIGNIFICANT RAINFALL TO THE AREA NEXT WEEKEND. EURO ON THE OTHER HAND IS MUCH MORE SHALLOW WITH THE LIFTING OF THIS VORTICITY INTO THE OHIO VALLEY. BUT IT ALSO BRINGS A PRETTY POTENT TROUGH ACROSS THE NORTHERN GREAT LAKES...SO THE EURO DOES NOT LOOK DRY. JUST A LITTLE LESS WET AS THIS TROUGH WILL BE LACKING THAT DEEP GULF CONNECTION. PERSONALLY FAVOR THE ECMWF SOLUTION...BUT SINCE WE ARE LOOKING AT THE END OF THE FORECAST PERIOD AND FOR NOW THE IMPACT ON SENSIBLE WEATHER IS NOT TERRIBLY DIVERGENT...A BLEND SEEMS TO ADEQUATELY GRASP THE TREND INTO THE FIRST HALF OF THE WEEKEND WITH ONLY SLIGHT POPS WORKING INTO OUR SOUTHERN COUNTIES TOWARDS SATURDAY MORNING. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1154 AM CST SAT MAR 5 2016 LOW CONFIDENCE IN THE SKY CONDITION FORECAST FOR THIS AFTERNOON AND TONIGHT. MVFR CIGS PREVAILED ACROSS ALL BUT DOOR COUNTY...WHERE CIGS WERE IFR...LATE THIS MORNING. PRECIPITATION EXITED THE AREA DURING THE MORNING...THOUGH RADAR MOSAIC APPEARED TO INDICATE A FEW SNOW SHOWERS MOVING INTO NORTHERN WISCONSIN FROM UPPER MICHIGAN BUT THEY HAD NOT YET PASSED OVER AN OBSERVING SITE. WILL KEEP THE FORECAST MORE OPTIMISTIC...WITH CIG HEIGHTS INCREASING DURING THE AFTERNOON AND LOW CLOUDS SLOWLY EXITING OVERNIGHT AS HIGH CLOUDS SPREAD ACROSS THE AREA. KEPT VFR CONDITIONS THROUGH THE END OF THE TAF VALID PERIOD. BEYOND 18Z IT APPEARS THAT A MID LEVEL SHORT WAVE...STEEP MID LEVEL LAPSE RATES AND WARM ADVECTION WILL COMBINE TO PRODUCE SOME SHOWERS ON SUNDAY AFTERNOON. SPC HAS GENERAL THUNDER SOUTH OF HIGHWAY 29...SO CANNOT RULE OUT A FEW RUMBLES OF THUNDER THERE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......LUCHS AVIATION.......MG
Hazardous weather outlook, Mar 5, 3:14 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST SAT MAR 5 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 314 PM CST SAT MAR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY FOG MAY BECOME MORE PREVALENT MONDAY NIGHT AND TUESDAY AS WARM... MOIST AIR MOVES OVER A MELTING SNOWPACK AND COLD GROUND. SOME OF THIS FOG MAY BECOME LOCALLY DENSE...PARTICULARLY OVER NORTHERN WISCONSIN WHERE SNOW IS MOST LIKELY TO STILL BE ON THE GROUND. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-062115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 314 PM CST SAT MAR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY DENSE FOG IS POSSIBLE MONDAY THROUGH TUESDAY NIGHT. MG/LUCHS
In the hours before
Local storm report, Mar 5, 9:18 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
918 AM CST SAT MAR 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM SNOW 2 N DARBOY 44.27N 88.32W
03/05/2016 M2.0 INCH OUTAGAMIE WI TRAINED SPOTTER
STORM TOTAL
&&
AALocal storm report, Mar 5, 9:19 AM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
919 AM CST SAT MAR 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM SNOW NEENAH 44.18N 88.44W
03/05/2016 M2.4 INCH WINNEBAGO WI PUBLIC
STORM TOTAL. REPORT VIA SOCIAL MEDIA.
&&
AALocal storm report, Mar 5, 9:47 AM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
947 AM CST SAT MAR 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM SNOW WAUTOMA 44.06N 89.28W
03/05/2016 E1.0 INCH WAUSHARA WI PUBLIC
AROUND AN INCH REPORTED VIA SOCIAL MEDIA.
&&
AANearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.